MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. SPEED; STAPLE, FIXATION, BONE

BIOMEDICAL ENTERPRISES, INC. SPEED; STAPLE, FIXATION, BONE
Model Number SE0907
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent hallux ipj fusion procedure for great left toe on (b)(6) 2015 and two speed devices (sizes 09-07 and 11-10) were implanted.At four months post operative, it was noted during follow-up appointment that staples were "backing out".Devices were explanted on (b)(6) 2016.

Brand Name
SPEED
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., 205
san antonio TX 78245
MDR Report Key5435285
Report Number1649263-2016-00005
Device Sequence Number10955295
Product Code JDR
UDI-Device Identifier00810633020104
UDI-Public00810633020104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/01/2018
Device Model NumberSE0907
Device Lot NumberBMESE130034B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2016
Initial Report FDA Received Date02/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight77